algebra universalis

, Volume 33, Issue 3, pp 319–354 | Cite as

Locally Boolean spectra

  • D. J. Vaggione
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Adams, M. E. andBeazer, R.,Congruence relations on De Morgan Algebras, Algebra Universalis26 (1989), 103–125.Google Scholar
  2. [2]
    Balbes, R. andDwinger, P.,Distributive Lattices, University of Missouri Press, Columbia, Missouri, 1974.Google Scholar
  3. [3]
    Balbes, R. andHorn, A.,Stone lattices, Duke Math. J.37 (1970), 537–546.Google Scholar
  4. [4]
    Beazer, R.,Finitely subdirectly irreducible algebras with pseudocomplementation, Algebra Universalis12 (1981), 376–386.Google Scholar
  5. [5]
    Bell, J. L. andMachover, M.,A course in Mathematical Logic, North-Holland, 1986.Google Scholar
  6. [6]
    Bigard, A.,Keimel, K. andWolfenstein, S.,Groupes et anneaux réticulés, Lecture Notes in Math.608, Springer-Verlag, 1977.Google Scholar
  7. [7]
    Birkhoff, G.,Lattice theory, Amer. Math. Soc. Colloq. Publ., vol. 25, Revised Edition, 1948, Providence.Google Scholar
  8. [8]
    Birkhoff, G. andPierce, R. S.,Lattice-ordered rings, Anais Acad. Brasil, ci.28 (1956), 41–69.Google Scholar
  9. [9]
    Bulman-Fleming, S. andWerner, H.,Equational compactness in quasi-primal varieties, Algebra Universalis7 (1977), 33–46.Google Scholar
  10. [10]
    Burris, S. andSankappanavar, H. P.,A Course in Universal Algebra, Springer-Verlag, New York, 1981.Google Scholar
  11. [11]
    Burris, S. andWerner, H.,Remarks on Boolean products, Algebra Universalis10 (1980), 333–344.Google Scholar
  12. [12]
    Burris, S. andWerner, H.,Sheaf constructions and their elementary properties, Transactions of the American Mathematical Society248 (1979), 269–309.Google Scholar
  13. [13]
    Cignoli, R.,The lattice of global sections of sheaves of chains over Boolean spaces, Algebra Universalis8 (1978), 357–373.Google Scholar
  14. [14]
    Craig, W.,Linear reasoning. A new form of the Herbrand-Gentzen theorem, Journal of Symbolic Logic22 (1957), 250–268.Google Scholar
  15. [15]
    Czelakowski, J. andDziobiak, W.,Congruence distributive quasivarieties whose finitely subdirectly irreducible members form a universal class, Algebra Universalis27 (1990), 128–149.Google Scholar
  16. [16]
    Dauns, J. andHofmann, K. H.,The representation of biregular rings by sheaves, Math. Z.91 (1966), 103–123.Google Scholar
  17. [17]
    Fitting, M.,First-Order Logic and Automated Theorem Proving, Springer-Verlag, 1990.Google Scholar
  18. [18]
    Grätzer, G. andSchmidt, E. T.,Characterizations of congruence lattices of abstract algebras, Acta Sci. Math. (Szeged)24 (1963), 34–59.Google Scholar
  19. [19]
    Hecht, T. andKatriňák, T.,Principal congruences of p-algebras and double p-algebras, Proc. Amer. Math. Soc.58 (1976), 25–31.Google Scholar
  20. [20]
    Hofmann, K. H.,Representation of Algebras by Continuous Sections, Bull. Amer. Math. Soc.739 (1972), 291–373.Google Scholar
  21. [21]
    Jacobson, N.,Structure of rings, Amer. Math. Soc. Colloq. Publications, Vol. XXXVII (Providence, 1968).Google Scholar
  22. [22]
    Katriňák, T.,Subdirectly irreducible modular p-algebras, Algebra Universalis2 (1972), 166–173.Google Scholar
  23. [23]
    Katriňák, T.,The structure of distributive double p-algebras. Regularity and congruences, Algebra Universalis3 (1973), 238–246.Google Scholar
  24. [24]
    Keimel, K.,The representation of lattice ordered groups and rings by sections in sheaves, Lecture Notes in Math.248. Springer Verlag, Berlin and New York, 1979.Google Scholar
  25. [25]
    Krauss, P. H. andClark, D. M.,Boolean Representation of Congruence Distributive Varieties, Preprint No. 19/79 Gesamthochschule Kassel Dec. 1979.Google Scholar
  26. [26]
    Krauss, P. H. andClark, D. M.,Global subdirect products, Amer. Math. Soc. Mem.210 (1979).Google Scholar
  27. [27]
    Lambek, J.,Lectures on rings and modules, Blaisdell Publ. Co., London, 1966.Google Scholar
  28. [28]
    McKenzie, R.,On spectra, and negative solution of the decision problem for identities having a finite nontrivial model, Journal of Symbolic Logic40 (1975), 186–196.Google Scholar
  29. [29]
    McKenzie, R. N., McNulty, G. F. andTaylor, W. F.,Algebras, Lattices, Varieties, Volume I, The Wadsworth & Brooks/Cole Math. Series, Monterey, California, 1987.Google Scholar
  30. [30]
    Pierce, R. S.,Introduction to the Theory of Abstract Algebra, Holt, Reinhart and Winston, New York, 1968.Google Scholar
  31. [31]
    Smullyan, R. M.,First Order Logic, Springer-Verlag, 1968.Google Scholar
  32. [32]
    Stone, M. H.,A general theory of spectra I and II, Proc. Nat. Sci. Sci. USA26 (1940), 280–283, and27 (1941), 83–87.Google Scholar
  33. [33]
    Taylor, W.,Uniformity of congruences, Algebra Universalis4 (1974), 342–360.Google Scholar
  34. [34]
    Tsinakis, C.,Projectable and strongly projectable lattice ordered groups, Algebra Universalis20 (1985), 57–76.Google Scholar
  35. [35]
    Vaggione, D. J.,Sheaf representation and Chinese Remainder Theorems, Algebra Universalis29 (1992), 232–272.Google Scholar
  36. [36]
    Weispfenning, V.,Elimination of quantifiers for certain ordered and lattice-ordered abelian groups, Bull. Soc. Math. Belg., XXXIII (1981). Fac. I. serie B, 131–155.Google Scholar

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • D. J. Vaggione
    • 1
  1. 1.Facultad de Matemática, Astronomía y Fisica (FaMAF)Universidad Nacional de Córdoba-Ciudad UniversitariaCórdobaArgentina

Personalised recommendations